Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took 200mg viagra and drink a lot of alcohol. Having chest pain. What are the complications?

hi there, im a healthy 21 year old guy, but 2 days ago i took 200mg viagra and i did drink alot of alkohol on a party. my heart beats has slown down now to normal, but i have still some cheast pains, but its very little and its getting better again. im just affraid i hurt my heart, is it any longterm dangerous in what i did? im never gonna do that again.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Addiction Medicine Specialist 's  Response
Hi,

The usual dose of viagra is 50-100 mg and you took a very high dose. While viagra in usual dosage is safe with low amount of alcohol, combining large amounts of both causes low blood pressure resulting in fast heart beats. Now that you are better, I do not expect any long term adverse effects, but I would like you to know that it could have been fatal. So please do not do this again.

Hope this has been of help. Best wishes.
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor